Advertisement

Siberian Mathematical Journal

, Volume 11, Issue 1, pp 130–134 | Cite as

On ε-purity in abelian groups

  • V. S. Rokhlina
Article
  • 8 Downloads

Keywords

Abelian Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. N. Chernikov, “Groups with systems of complemented subgroups,” Mat. Sb.,35, 93–128 (1954).Google Scholar
  2. 2.
    L Fuchs, Abelian Groups, Publishing House of the Hungarian Academy of Sciences, Budapest (1958).Google Scholar
  3. 3.
    A. G. Kurosh, Theory of Groups, Izdat. Nauka, Moscow (1967).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • V. S. Rokhlina

There are no affiliations available

Personalised recommendations